Alert archive / Wisconsin / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Milwaukee, WI

July 23, 2010Green County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 23, 2010, 11:44 PM CDT for Green County, Wisconsin. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2010, 11:44 PM CDT (04:44 UTC)
Expired
Jul 24, 2010, 5:30 AM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Green County, WI

The radar

The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2120 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WGUS53 KMKX 240444
FFWMKX
WIC045-241030-
/O.NEW.KMKX.FF.W.0017.100724T0444Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 PM CDT FRI JUL 23 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 530 AM CDT

* AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL ESTIMATES 1 TO 2 INCH PER HOUR RAINFALL 
  RATES MOVING ACROSS GREEN COUNTY. SOILS ARE ALREADY SATURATED
  FROM PREVIOUS RAINS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRODHEAD...MONROE...ALBANY...MONROE AIRPORT...MONTICELLO AND NEW
  GLARUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
      4253 8936 4250 8937

$$

FRANKS
3 follow-up statements
725 
WGUS73 KMKX 240603
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT SAT JUL 24 2010

WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
103 AM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR GREEN
COUNTY...

AT 1 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED
AREA. NO REPORTS OF FLOODING HAVE BEEN REPORTED AS OF 1 AM CDT
BUT RAINFALL TOTALS ARE APPROACHING 1 INCH ACROSS PORTIONS 
OF THE COUNTY.

THUNDERSTORMS CAN BE EXPECTED TO CONTINUE TO PASS THROUGH UNTIL AT
LEAST 3 AM CDT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GLARUS...
MONTICELLO AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
      4253 8936 4250 8937

$$

FRANKS
950 
WGUS73 KMKX 240912
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT SAT JUL 24 2010

WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
412 AM CDT SAT JUL 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR GREEN
COUNTY...

AT 403 AM CDT...ANOTHER AREA OF MODERATE RAIN AND OCCASIONAL 
THUNDERSTORMS WITH HEAVY RAIN WAS MOVING THROUGH THE
WARNED AREA.

DOPPLAR RADAR INDICATED ANOTHER HALF INCH IS EXPECTED...WITH UP TO
AN INCH POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GLARUS...
MONTICELLO AND ALBANY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
      4253 8936 4250 8937

$$
HENTZ
499 
WGUS73 KMKX 241025
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
525 AM CDT SAT JUL 24 2010

WIC045-241030-
/O.CON.KMKX.FF.W.0017.000000T0000Z-100724T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-
525 AM CDT SAT JUL 24 2010

...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 530 AM CDT 
FOR GREEN COUNTY...

AT 523 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS AND THUNDERSTORMS DIMINISHING ACROSS SOUTHWEST WISCONSIN. 
LITTLE FLOODING WAS REPORTED FROM THE OVERNIGHT SHOWERS AND 
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUE TO USE CAUTION WHEN TRAVELING. DO NOT PASS THROUGH 
WATER-COVERED ROADWAYS.

LAT...LON 4250 8984 4286 8984 4286 8942 4285 8936
      4253 8936 4250 8937

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:23 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jul 23, 9:23 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT FRI JUL 23 2010

.UPDATE...

18Z NAM HAS A MORE WEST 850 MB JET AND LATE THUNDERSTORMS AFTER 3
AM MAINLY ALONG ILLINOIS BORDER.

HOWEVER LATEST 00Z NAM HAS A MORE IMPRESSIVE 850 MB JET OF 50
KNOTS OVER FAR SE KANSAS AT 06Z WITH NOSE OF JET INTO NORTHEAST
IOWA. THIS SETS OFF THUNDERSTORMS RATHER QUICKLY OVER NORTHEAST IOWA.
ALSO 00Z NAM SEEMS TO PUSH SOUTH DAKOTA MCS QUICKLY EAST. WITH HIGH
DEW POINTS NAM BRINGS 1 TO 3 INCHES OF QPF BACK ACROSS MUCH OF THE
FORECAST AREA BY 12Z.

AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH.

LATEST TRENDS ON RADAR AND SATELLITE SHOW AN INCREASE IN
THUNDERSTORMS OVER NORTHEAST IOWA AND NOW INTO NORTHWEST ILLINOIS.
00Z 4 KM WRF AND LATEST HRRR ALL INCREASE THUNDERSTORMS RAPIDLY
AND PUSH THEM INTO FAR SOUTHWEST WISCONSIN AROUND 06Z. HRRR TAKES
THESE ACROSS MUCH OF SOUTHERN WISCONSIN.

UNFORTUNATELY APPEARS ANOTHER ROUND OF HEAVY RAIN IS LIKELY LATE
TONIGHT AND EARLY SATURDAY MORNING.

&&

06/HENTZ

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUL 23 2010/

DISCUSSION...FORECAST FOCUS SQUARELY ON ASSESSING HEAVY RAIN/FLOODING
TONIGHT INTO SATURDAY.

TONIGHT AND SATURDAY- CONFIDENCE...MEDIUM
ATMOSPHERE GRADUALLY RECOVERING WITH CAPES INCREASING THOUGH CAPPING/CIN
STILL PRETTY STRONG. ONE AREA OF CONVECTION WILL BE FOCUSED TO OUR
SOUTH CLOSER TO CONVECTIVELY INDUCED BOUNDARY. THE OTHER FOCUS WILL
BE ACROSS IOWA WHERE 850 LOW LEVEL JET WILL START TO TAKE AIM AT
WITH BETTER DYNAMICS APPROACHING. THE 850 JET WILL ENHANCE
CONVERGENCE ACROSS SOUTHERN WISCONSIN WITH PW'S APPROACHING 200% OF
NORMAL IN THE SOUTHEAST AND 850 DEW POINTS INTO THE TEENS. WARM
CLOUD DEPTH PROGGD TO BE HIGH. MAIN CONCERN IS WITH HEAVY RAINFALL.
GFS/ECMWF AND NAM ALL FOCUS THE HEAVIEST RAINS AFTER 6Z ACROSS
MAINLY THE SOUTHERN PORTION OF THE CWA. THE GOING FLASH FLOOD WATCH
STILL LOOKS VERY GOOD. APPEARS BEST POTENTIAL WILL BE AFTER MIDNIGHT
INTO THE EARLY MORNING HOURS WITH THE I-94 CORRIDOR AND LOCALES
SOUTH IN THE MORE PRIME LOCATION. THE HRRR MODEL KEEPS ALL
CONVECTION FOCUSED TO THE SOUTH...THOUGH THEIR QPF DID NOT HANDLE
LAST NIGHTS EVENT VERY WELL. WILL MAINTAIN FLASH FLOOD WATCH CWA
WIDE BUT IMPLY THE SOUTHERN CWA IS MOST VULNERABLE. ANY CONVECTION
OF REASONABLE STRENGTH WILL CAUSE PROBLEMS. HPC NOW BOOSTING THE FAR
SOUTHERN CWA INTO THE HIGH RISK CATEGORY. 850 FRONT AND UPPER WAVE
TAKE TIL THE END OF DAY TO PASS OFF TO THE EAST SO WILL HAVE CHANCES
THROUGHOUT THE DAY. IN FACT 12Z ECMWF SHOWS RENEWED CONVECTION IN
THE AFTERNOON IN CONJUNCTION WITH THE AFOREMENTIONED SYNOPTIC
FEATURES.

SUNDAY AND MONDAY- CONFIDENCE...MEDIUM
SURFACE/850 MILLIBAR HIGH WILL BE DOMINANT THIS PERIOD. A RELATIVE
COOL POCKET WILL BE IN PLACE WITH 850 MILLIBAR TEMPERATURES IN THE
14-16C RANGE. WITH THE SURFACE/850 MILLIBAR ANTICYCLONE DRIFTING TO
THE EAST OF THE AREA ON MONDAY A LIGHT SOUTHERLY FLOW BEGINS.
GETTING INTO MONDAY NIGHT THERE ARE INDICATIONS FROM BOTH THE GFS
AND ECMWF THAT A WAVE WILL GET CAUGHT UP IN A CONFLUENT FLOW BETWEEN
CIRCULATION AROUND UPPER RIDGE AND THE NORTHERN STREAM WNW FLOW AND
PUSH A PACKAGE OF VORTICITY ACROSS SRN WI/NRN IL.

TUESDAY THROUGH FRIDAY- CONFIDENCE...LOW TO MEDIUM
UPPER RIDGE WILL BE DOMINANT ACROSS THE MIDDLE AND LOWER MISSISSIPPI
VALLEY THIS PERIOD. AT TIMES THE RIDGE APPEARS TO MAKE SOME HEADWAY
INTO WISCONSIN...BUT FOR THE BALANCE WE REMAIN IN A NORTHWEST FLOW
AROUND THE RIDGE CIRCULATION AND THUS THERE IS POTENTIAL FOR RING OF
FIRE TYPE THUNDERSTORM ACTIVITY FROM TIME TO TIME.

850 MILLIBAR MOISTURE ADVECTION NOTED ON TUESDAY...THOUGH QPF
APPEARS LACKING WITH THIS...BUT WAVE RIDES DOWN THE FLOW TUESDAY
NIGHT WHICH COULD BOLSTER POPS A BIT...SO WILL LEAVE TUESDAY DRY AND
GO WITH POPS ON TUESDAY NIGHT.

AVIATION...PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH 06Z
SATURDAY ACROSS TAF SITES. MAY SEE SCATTERED SHOWER ACTIVITY AT
TIMES THROUGH THE AFTERNOON...WITH SCATTERED THUNDERSTORMS BECOMING
MORE NUMEROUS BY LATE EVENING.

BEST CHANCES FOR PREVAILING THUNDERSTORMS AND ASSOCIATED MVFR
CONDITIONS COMES AFTER 06Z SATURDAY UNTIL AROUND 15Z SATURDAY...WILL
EXPECTED COMPLEX OF STORMS MOVING EAST THROUGH THE AREA. IFR OR
LOWER VISIBILITIES AND HEAVY RAINFALL POSSIBLE WITH ANY STORMS.
SCATTERED THUNDERSTORM ACTIVITY SHOULD REMAIN THROUGH THE REST OF
SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ046-047-051-
     052-056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...COLLAR
AVIATION/MARINE...WOOD
Hazardous weather outlook, Jul 23, 4:10 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI JUL 23 2010

WIZ046-047-051-052-056>060-062>072-240945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 PM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT. THE
PRIMARY SEVERE WEATHER RISK IS DAMAGING WINDS. AN ISOLATED TORNADO
MAY BE POSSIBLE THROUGH EARLY THIS EVENING...IF STORMS CAN DEVELOP
NEAR A WARM FRONT JUST SOUTH OF THE AREA.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY LATER THIS
EVENING...WITH PERIODS OF THUNDERSTORMS AFTER MIDNIGHT TONIGHT. THE
STORMS WILL BE DRIVEN BY A WARM FRONT JUST SOUTH OF THE AREA...ALONG
WITH A LOW LEVEL JET POINTING INTO THE AREA. SOME OF THE
THUNDERSTORMS WILL PRODUCE ADDITIONAL HEAVY RAINFALL. STANDING WATER
REMAINS IN MANY AREAS DUE TO HEAVY RAINFALL FROM THURSDAY.

THE HEAVY RAINFALL EXPECTED IN THE NEXT 24 HOURS WILL ONLY WORSEN
THE FLASH FLOOD THREAT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.

MANY RIVERS AND STREAMS ARE EXCEEDING FLOOD STAGE...OR ARE EXPECTED
TO EXCEED FLOOD STAGE...IN THE NEXT 24 HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY SATURDAY MORNING EAST OF A WESTFIELD...TO
MADISON...TO BELOIT LINE...WITH A CHANCE OF THUNDERSTORMS TO THE
WEST. HEAVY RAINFALL IS POSSIBLE. A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH MID MORNING SATURDAY ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH A
SLIGHT CHANCE OF THUNDERSTORMS SATURDAY EVENING SOUTHEAST OF A FOND
DU LAC...TO MADISON...TO DARLINGTON LINE. A COLD FRONT IS EXPECTED
TO SLIDE THROUGH THE AREA...HELPING GENERATE THE STORMS.

A FEW THUNDERSTORMS COULD BECOME SEVERE IN FAR SOUTHEAST WISCONSIN
ON SATURDAY...SOUTHEAST OF A MILWAUKEE TO MONROE LINE.

MANY RIVERS WILL REMAIN IN FLOOD THROUGH THE WEEKEND.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH A
CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SATURDAY MORNING.

LMZ643>646-240945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 PM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SOUTHWEST WINDS MAY APPROACH SMALL CRAFT ADVISORY LEVELS THROUGH
EARLY THIS EVENING.

THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY LATER THIS
EVENING...WITH PERIODS OF THUNDERSTORMS EXPECTED AFTER MIDNIGHT
TONIGHT. SOME OF THE STORMS TONIGHT COULD BECOME SEVERE...PRODUCING
WIND GUSTS IN EXCESS OF 33 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY...MAINLY SOUTH
OF NORTHPOINT LIGHTHOUSE...AS A COLD FRONT CROSSES THE AREA.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT...WITH A
CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 23, 6:32 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TORNADO          3 S WHITEWATER          42.79N 88.74W
07/22/2010  F1               WALWORTH           WI   NWS STORM SURVEY

            EF1 TORNADO. 2.8 S WHITEWATER TO 2.5 NW TIBBETS. 90MPH
            WINDS. 2 BARNS DAMAGED OR DESTROYED. MINOR CORN DAMAGE.
            EST 50 TALL PINE TREES SNAPPED. 100S OF TREES WITH SOME
            DAMAGE. 832PM TO 840PM.

&&

PZABEL
Local storm report, Jul 23, 6:46 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT FRI JUL 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     2 NNW ABELLS CORNERS    42.75N 88.56W
07/22/2010                   WALWORTH           WI   NWS EMPLOYEE

            DOZENS OF TREES DOWN. A COUPLE OF THEM DOWN ON HOMES.

&&

PZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:49 PM CDTRiver Flood WarningMKXJefferson66 hr
Jul 23, 9:49 PM CDTRiver Flood WarningMKXJefferson14 days
Jul 23, 9:52 PM CDTRiver Flood WarningMKXJefferson, Rock4 days
Jul 23, 11:18 PM CDTFlash Flood WarningMKXIowa, Lafayette6 hr
Jul 24, 5:01 AM CDTRiver Flood WarningMKXGreen5 days

Nearby

Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.